# SDR QXEA200300743

- Difficulty date: June 14, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 3,698 hours, 2,862 cycles
- Engine: Ge CF34*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND WING BOTTOM TRAILING EDGE CHAFED. REPAIRED IAW MFG EA R-57-38 AND REO 670-57-51-012.
